HOMEPRODUCTSSERVICESCOMPANYCONTACTFAQResearchDictionaryPharmaMobileSign Up FREE or Login

Disulfiram poisoning causing acute encephalopathy.

AuthorsK N Vykuntaraju, Arvinda Hanumanthapura Ramalingaiah
JournalIndian pediatrics (Indian Pediatr) Vol. 50 Issue 9 Pg. 887-8 (Sep 2013) ISSN: 0974-7559 [Electronic] India
PMID24096851 (Publication Type: Case Reports, Letter)
Chemical References
  • Disulfiram
Topics
  • Brain (drug effects, pathology)
  • Child, Preschool
  • Disulfiram (poisoning)
  • Dystonia (chemically induced)
  • Humans
  • Magnetic Resonance Imaging
  • Male
  • Seizures (chemically induced)

Join CureHunter, for free Research Interface BASIC access!

Take advantage of free CureHunter research engine access to explore the best drug and treatment options for any disease. Find out why thousands of doctors, pharma researchers and patient activists around the world use CureHunter every day.
Realize the full power of the drug-disease research network!


Choose Username:
Email:
Password:
Verify Password: